# SDR CALA0600045

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 20,674 hours, 7,345 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112N501724
- Condition: Cracked
- Location: Ws 594
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2 INCH CRACK LT WING RIB AT WS 594, S11.5.  THE CRACKED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5700-01767.
